# SDR CALA2016101000747

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 58,093 hours, 18,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE WEB CRACKED STA 663 BETWEEN LBL40 A ND LBL45. REPAIRED REAR SPAR REF ECRA 5710-02567 PT 1 INTERIM REPAIR.STA 663 LBL40/LBL14.
